MAUDE Adverse Event Report: WARSAW ORTHOPEDICS ATLAS CABLE SYSTEM

WARSAW ORTHOPEDICS ATLAS CABLE SYSTEM
Catalog Number 826-213
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Pre-operative diagnosis: neck 3,4 centrum old fracture luxation, left joint was interlocking incompetence and neurological damage procedure:cable fixation it was reported that intra-op, the cable broke.The product came in contact with the patient.No fragments of the cable were remaining in the patient.No patient complications were reported as a result of the event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: due to imdrf harmonization, some previously submitted device, method, result, and conclusion codes related to this event may have been updated.Product analysis result: visual microscopic there is a bend noted near the point of failure.The wire appears to have been twisted near the point of failure.Under microscopic review, there is necking noted at the ends of the strands.This necking is consistent with tensile overload from a pulling force.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ATLAS CABLE SYSTEM
Common Device Name
CABLE
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key7279627
Report Number1030489-2018-00247
Device Sequence Number19305430
Product Code LRN
UDI-Device Identifier00673978047980
UDI-Public00673978047980
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K892651
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2024
Device Catalogue Number826-213
Device Lot Number0496001W
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2018
Initial Date Received by Manufacturer 01/22/2018
Supplement Date Received by Manufacturer02/27/2018
06/14/2018
08/08/2018
Initial Report FDA Received Date02/19/2018
Supplement Report FDA Received Date03/09/2018
07/13/2018
10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR